CaltechAUTHORS
  A Caltech Library Service

On the Numerical Solution of Characteristic Equations in Flutter Analysis

Franklin, J. N. (1958) On the Numerical Solution of Characteristic Equations in Flutter Analysis. Journal of the ACM, 5 (1). pp. 45-51. ISSN 0004-5411. https://resolver.caltech.edu/CaltechAUTHORS:20161024-172206389

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20161024-172206389

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1145/320911.320917DOIArticle
http://dl.acm.org/citation.cfm?doid=320911.320917PublisherArticle
Additional Information:© 1958 ACM.
Issue or Number:1
Record Number:CaltechAUTHORS:20161024-172206389
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20161024-172206389
Official Citation:J. N. Franklin. 1958. On the Numerical Solution of Characteristic Equations in Flutter Analysis. J. ACM 5, 1 (January 1958), 45-51. DOI=http://dx.doi.org/10.1145/320911.320917
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:71424
Collection:CaltechAUTHORS
Deposited By: Kristin Buxton
Deposited On:25 Oct 2016 16:58
Last Modified:03 Oct 2019 16:07

Repository Staff Only: item control page